# SDR SWAA2022031571084

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB STRAP BS 1027 RBL 17 WL 208. / [01] DAMAGE FOUND AT CABIN FLOOR WEB STRAP BS 1027; RBL 17; WL 208 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM; PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED FLOOR WEB STRAP BS 1027; RBL 17; WL 208 IAW SRM 51-40-02;[04] FABRICATED NEW FLOOR WEB STRAP BS 1016 - BS 1028 RBL 17 ; WL 208 ; MATERIAL USED 7075T6 #0.050' LOT#5087747-1 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG #147A5744 ; OK TO TREAT AND PRIME;[05] VERIFIED CORRECTIVE ACTION ITEM 4. OK TO APPLY CHEMICAL CONVERSION COATING & PRIMER GIVEN.;[06] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO THE NEW FLOOR WEB STRAP BS 1016 - BS 1028 RBL 17 ; WL 208 IAW SRM 51-20-01 AND SOPM 20-41-02 ; OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION ITEM 6. OK TO INSTALL NEW FLOOR WEB STRAP AT BS 1016 - BS 1028; RBL 17; WL 208 GIVEN.;[08] INSTALLED FLOOR WEB STRAP BS 1027; RBL 17; WL 208 IAW SRM 51-40-02 AND DWG NBR 147A5600;[09] VERIFIED CORRECTIVE ACTION 8;[10] CORRECTED PART NUMBER;[11] VERIFIED TASK COMPLETE
